KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Approximation of a weighted Hilbert transform by using perturbed Laguerre zeros

TitleApproximation of a weighted Hilbert transform by using perturbed Laguerre zeros
Publication TypeJournal Article
Year of Publication2016
AuthorsOccorsio, D
JournalDolomites Research Notes on Approximation
Volume9
IssueSpecial_Issue
Pagination45-58
Date Published10/2016
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URL http://drna.padovauniversitypress.it/2016/specialissue/6
DOI10.14658/pupj-drna-2016-Special_Issue-6